MAUDE Adverse Event Report: CONVATEC INC CURE CATHETER; CATHETER, STRAIGHT

CONVATEC INC CURE CATHETER; CATHETER, STRAIGHT
Model Number HM16C
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "catheters sticking to packaging creating rough, bent area end near tip of catheter has caused light bleeding in past with use.He said the issue is "the catheter is stuck to the packaging, particularly the plastic clear side when he goes to remove them from packaging after prepping them.He said he can see they are stuck to packaging even prior to bursting water sachet.He said they are also stuck in the packaging not completely straight but catheter a bit bent, "turned about a sixteenth of an inch" as the part that is stuck seems "pinched off and turned".This area that is stuck to the packaging creates a rough area on the catheter if he manages to remove it from the packaging and use it." unknown total quantity.This emdr covers the unknown number of catheters associated with the defect.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.

Brand Name
CURE CATHETER
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key24177682
Report Number1049092-2026-00010
Device Sequence Number9486441
Product Code EZD
UDI-Device Identifier00815947020352
UDI-Public00815947020352
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHM16C
Device Lot Number25B10903
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexMale